my wife is suffering from uti since 10 days.. she is taking gatiquin 400 mg ... .. During intercourse she is experiencing very steep burning inside her vegina even now.. we use condom during intercourse. is it due to uti or due to some other problem.. kindly suggest possible solutions ...whether i should avoid intercourse.. when uti was detected she was having blood in urine, fever and frequent urination with burning.
bactrim is a good antibiotic for uti and has a generic on the 4 dollar list at walmart im going through a uti right now it does need treatment id get to a doc as soon as i could if i were her i also have irraitation during sex down there but im starting to get a little better since i got my antibiotics also but AZO over the counter at walmart its for uti symptoms and i got the generic bactrim 4 dollars at walmart pharmacy were i also work
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.